# SDR DALA2019072304377

- Difficulty date: July 22, 2019
- Submitted: July 26, 2019
- Operation: Air carrier
- Aircraft: N852NW
- Make and model: Airbus A330-223
- Aircraft serial: 0614
- Aircraft time: 64,056 hours, 8,167 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Detached
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 13AB EMERGENCY ESCAPE PATH LIGHT INOPERATIVE. CONNECTOR CONTACT FOUND DETACHED AT SEAT 13AB SEAT TO AIRFRAME CONNECTOR. DEFERRED PER MEL 33-51-01C- LP 5987830
